# SDR COEA20170308003

- Difficulty date: January 26, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Part number: S54210209201
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, RT NACELLE, INBOARD AFT ENGINE MOUNT TUBE NR7 HAS SEVERAL CHAFED AREAS. LEVEL 2,  REPAIRED PER SRAS CETS-661/17...11154 DATED 2/17/2017.
